# SDR SWAA2020061091107

- Difficulty date: June 8, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 34,976 hours, 21,075 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100SWA
- Part serial: 46639
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AFT LEFT EMERGENCY LIGHTS INOP.  REMOVED & REPLACED M1673 EMER LIGHT BATTERY. OPS CHECK GOOD PER AMM 33-51-06 P/N OFF/ON D717-01-100SWA S/N OFF 46639 S/N ON 55152.
